Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Left Spectrum, the Levitzki Radical, and Noncommutative Schemes

Alexander L. Rosenberg
Proceedings of the National Academy of Sciences of the United States of America
Vol. 87, No. 21 (Nov., 1990), pp. 8583-8586
Stable URL: http://www.jstor.org/stable/2355586
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Left Spectrum, the Levitzki Radical, and Noncommutative Schemes
Preview not available

Abstract

This note contains a brief exposition of the basics of a noncommutative version of affine, quasi-affine, and projective algebraic geometry. In this version, to any associative ring (with unity) a quasi-affine (resp. affine) left scheme is assigned. The notion of the left spectrum of a ring plays the key role.

Page Thumbnails

  • Thumbnail: Page 
8583
    8583
  • Thumbnail: Page 
8584
    8584
  • Thumbnail: Page 
8585
    8585
  • Thumbnail: Page 
8586
    8586